# SDR CA960424021

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: ART5CR
- Condition: Broken
- Location: Nlg
- Part time: 1,132 hours
- Component: C3500A
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) BOW WHEEL FAILED TO RETRACT, FOUND ROD END HAD BEEN BROKEN NEXT TO THE CENTRE BALL ALLOWING THE ROD END TO PULL AWAY FROM THE BALL END. SUSPECT INCORRECT RIGGING DUE TO THE 1/4 INCH DISTANCE OF THE ROD END FROM THE GEAR WITH THE GEAR MANUALLY RETRACTED UP AND THE ACTUATOR IS FULLY RETRACTED.
